MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refw1358 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (refw1358) have been reported from the same facility.
 
Event or Problem Description
It was reported "stylet had visible bend/kink near the end post insertion.This was not present prior to insertion.There were no issues advancing picc during the insertion process.No harm but reported for potential harm.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a kinked stylet is confirmed but the exact cause remains unknown.One 3cg stylet t-lock assembly and one guidewire w/hoop were returned for evaluation.The product sticker label indicates lot: refw1358.A kink in the stylet tubing is present 2.6 cm from the distal end.No complete fractures on the stylet were noted.Microscopic observation of the kinked region revealed the stylet tubing to be stretched with partial break.The stylet tubing was cut distal to the damaged region in order to inspect the tubing wall thickness.The wall thickness was found to be within manufacturing specification.Based on the characteristics of the damage observed, possible contributing factors include advancement or retraction against resistance and damage during handling.Since a kink in the polyimide tubing was found to be present, the complaint is confirmed but the exact cause remains unknown.

Brand Name
POWERPICC PROVENA SOLO 5F TL W/BIOPATCH & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13724743
Report Number3006260740-2022-00661
Device Sequence Number6055087
Product Code LJS
UDI-Device Identifier00801741155123
UDI-Public(01)00801741155123
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1395108D4
Device Lot NumberREFW1358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown